Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 62, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 30, 2016, 3:53 PM CDT for Hardin County, Marshall County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 30, 2016, 4:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hardin County, IA, Marshall County, IA
The radar
The Des Moines radar (KDMX), 74 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WUUS53 KDMX 302053
SVRDMX
IAC083-127-302130-
/O.NEW.KDMX.SV.W.0062.160630T2053Z-160630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
353 PM CDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MARSHALL COUNTY IN CENTRAL IOWA...
SOUTHEASTERN HARDIN COUNTY IN CENTRAL IOWA...
* UNTIL 430 PM CDT
* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELDORA...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBION...UNION...LISCOMB...NEW PROVIDENCE...CLEMONS...ST.
ANTHONY...MARSHALLTOWN MUNICIPAL AIRPORT AND ELDORA MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4209 9288 4208 9318 4234 9329 4235 9314
TIME...MOT...LOC 2053Z 331DEG 26KT 4232 9319
HAIL...1.00IN
WIND...60MPH
$$
SKOW2 follow-up statements
351
WWUS53 KDMX 302114
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT THU JUN 30 2016
IAC083-302124-
/O.CAN.KDMX.SV.W.0062.000000T0000Z-160630T2130Z/
HARDIN IA-
414 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4208 9317 4220 9322 4220 9300 4209 9288
TIME...MOT...LOC 2114Z 330DEG 28KT 4211 9304
$$
IAC127-302130-
/O.CON.KDMX.SV.W.0062.000000T0000Z-160630T2130Z/
MARSHALL IA-
414 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN MARSHALL COUNTY...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MARSHALLTOWN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBION...LISCOMB...CLEMONS AND MARSHALLTOWN MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 9317 4220 9322 4220 9300 4209 9288
TIME...MOT...LOC 2114Z 330DEG 28KT 4211 9304
HAIL...<.75IN
WIND...60MPH
$$
SKOW631
WWUS53 KDMX 302121
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
421 PM CDT THU JUN 30 2016
IAC127-302131-
/O.EXP.KDMX.SV.W.0062.000000T0000Z-160630T2130Z/
MARSHALL IA-
421 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4208 9317 4220 9322 4220 9300 4209 9288
TIME...MOT...LOC 2121Z 331DEG 26KT 4206 9301
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:47 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 30, 12:47 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1247 PM CDT Thu Jun 30 2016 .UPDATE... Issued at 631 AM CDT Thu Jun 30 2016 Area of storms slowly moving ESE through the central portion of the CWA. Expect this activity to slowly wane through the morning hours, with a break in the chances for storms expected by late morning. Then expect next round of storms closer to the passage of the cold front starting by early/mid afternoon north to early evening south. && .SHORT TERM.../Today/ Issued at 346 AM CDT Thu Jun 30 2016 Area of showers and thunderstorms across the CWA currently near baroclinic zone and area of weak theta-e advection aloft. This area is expected to percolate through the morning hours gradually shifting south and east with time. Additional development of showers and thunderstorms this afternoon along and ahead of a strong cold front dropping through the CWA this afternoon into early evening. Instability expected to be around 2000-2500 J/kg of CAPE, with marginal deep layer shear. This may allow for a few strong to severe storms across the CWA as the activity moves through from south to north. Overall expect hail and damaging winds to be the main severe threats with any of the stronger storms. Activity should be fairly progressive with PWATs around 1.5 inches and lower freezing levels. Therefore flash flood potential is low especially given the lack of soil moisture across much of the state as well. Temperatures to top out similar to previous days in the upper 70s north to low 80s south, maybe be a bit warmer as the airmass in place is a little warmer. However with lingering precip around today and cloud cover, the warm up will be tempered. .LONG TERM.../Tonight through Wednesday/ Issued at 346 AM CDT Thu Jun 30 2016 A cool front will exit Iowa to the south tonight, ushering in several days of pleasant temperatures multiple degrees below normal for the season. The front will stall over southern Kansas and Missouri and linger there, with sunny skies initially across Iowa on Friday. As steering flow aloft goes more zonal this weekend and a weak mid-level trough slowly approaches from the Rockies, the old frontal boundary will provide a focus for multiple rounds of thunderstorms and heavy rainfall across portions of Kansas and Missouri. The boundary should slowly retreat northward, but its latitude will be dependent on convective evolution, the strength of the surface ridge sliding across the upper Midwest, and other factors. There will likely be a fairly sharp northward edge to the rain shield and at this time it appears likely to settle somewhere across southern Iowa. Will maintain higher pops down toward the Missouri border with only 20 to 30 POPs up toward the I-80 corridor. Any severe weather threat appears low, but there will definitely be a threat for heavy rain and flooding along the old frontal zone. It remains to be seen whether this threat will materialize across southern Iowa or remain further south across Missouri. The aforementioned mid-level trough will finally kick out east of Iowa around Sunday night or Monday, taking the frontal zone and rain shield with it. In wake of this system deep layer ridging will build back over the central U.S., leading to a fairly sudden warming trend across Iowa around the middle of next week as temperatures likely rebound into the lower 90s. Meanwhile the zonal flow north of this ridge will remain close to Iowa, roughly across the Dakotas and Minnesota, leading to the possibility of one or more rounds of thunderstorms toward the end of the long term forecast period. There has been a fairly persistent signal for this in the long range prognostic models over the last couple of days and the synoptic set-up and season certainly favor it, but is too far out to predict the timing of such storms or magnitude of any severe weather threat at this time. && .AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/ Issued at 1247 PM CDT Thu Jun 30 2016 A surface cold front will slowly move South across the TAF locations from 18z through 02z. TSRA are expected to develop along and just ahead of the boundary producing MVFR/local IFR conditions. Some storms may become severe with large hail and damaging wind being the aviation threat. Expect a wind shift to the NNW between 19Z across the NW and 00Z across the SE TAF locations. VFR conditions will resume behind the FROPA. && .DMX WATCHES/WARNINGS/ADVISORIES...None. && UPDATE...Beerends SHORT TERM...Beerends LONG TERM...Lee AVIATION...FAB
Hazardous weather outlook, Jun 30, 3:32 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 332 PM CDT THU JUN 30 2016 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073- 081>083-092>094-012045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS- POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD- DECATUR- 332 PM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THIS EVENING. A FEW STORMS COULD BE STRONG NICKEL HAIL AND WIND GUSTS TO 50 MPH THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL RETURN TO LOCATIONS MAINLY SOUTH OF INTERSTATE 80 OVER THE WEEKEND AND THE REST OF THE AREA TUESDAY NIGHT AND WEDNESDAY. THE PROBABILITY OF SEVERE WEATHER APPEARS LOW OVER THE WEEKEND BUT LOCALLY HEAVY RAINFALL MAY BE POSSIBLE TOWARD THE MISSOURI BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ027-028-038-039-049-050-061-062-074-075-084>086-095>097-012045- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 332 PM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THIS EVENING. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL RETURN TO SOUTHERN IOWA OVER THE WEEKEND AND THE REST OF THE AREA TUESDAY NIGHT AND WEDNESDAY. THE PROBABILITY OF SEVERE WEATHER APPEARS LOW OVER THE WEEKEND BUT LOCALLY HEAVY RAINFALL MAY BE POSSIBLE TOWARD THE MISSOURI BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FAB
In the hours before
Special weather statement, Jun 30, 1:37 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 137 PM CDT THU JUN 30 2016 IAZ027-028-301915- BREMER IA-BUTLER IA- 137 PM CDT THU JUN 30 2016 ...LINE OF STRONG STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH... AT 137 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAWLER TO MARBLE ROCK. MOVEMENT WAS SOUTH AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAVERLY...ALLISON...SUMNER...CLARKSVILLE...TRIPOLI...SHELL ROCK... GREENE...PLAINFIELD...FREDERIKA...BRISTOW...WAVERLY MUNICIPAL AIRPORT AND ALLISON MUNICIPAL AIRPORT. LAT...LON 4265 9286 4291 9296 4291 9208 4276 9208 TIME...MOT...LOC 1837Z 341DEG 26KT 4303 9221 4295 9288 KOTENBERG
Special weather statement, Jun 30, 2:09 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 209 PM CDT THU JUN 30 2016 IAZ006-007-016-017-025-026-302015- FRANKLIN IA-WORTH IA-WRIGHT IA-CERRO GORDO IA-WINNEBAGO IA- HANCOCK IA- 209 PM CDT THU JUN 30 2016 ...STRONG WINDS WITH LINE OF SHOWERS AND THUNDERSTORMS BY MASON CITY... AT 208 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF MANLY TO 7 MILES NORTHWEST OF EAGLE LAKE. MOVEMENT WAS SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A WIND GUST OF 45 MPH WAS MEASURED IN FOREST CITY AT 155 PM. LOCATIONS IMPACTED INCLUDE... MASON CITY...FOREST CITY...GARNER...BRITT...NORA SPRINGS...MANLY... SHEFFIELD...ROCKWELL...CLEAR LAKE...EAGLE LAKE...MASON CITY MUNICIPAL AIRPORT...VENTURA...KLEMME...THORNTON...PLYMOUTH...FERTILE... KENSETT...MESERVEY...GRAFTON AND CRYSTAL LAKE. LAT...LON 4292 9302 4285 9358 4324 9396 4339 9302 TIME...MOT...LOC 1908Z 326DEG 25KT 4333 9306 4321 9382 SKOW
Special weather statement, Jun 30, 2:19 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
219 PM CDT THU JUN 30 2016
IAZ028-039-302000-
BREMER IA-BLACK HAWK IA-
219 PM CDT THU JUN 30 2016
...STRONG WINDS AND HAIL WITH THUNDERSTORM OVER BREMER AND BLACK
HAWK COUNTIES...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRIPOLI...OR NEAR WAVERLY...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DENVER AROUND 230 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DUNKERTON...READLYN
AND FREDERIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4247 9233 4282 9255 4291 9233 4271 9208
4256 9208
TIME...MOT...LOC 1918Z 324DEG 27KT 4278 9237
SKOWSpecial weather statement, Jun 30, 2:55 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 255 PM CDT THU JUN 30 2016 IAZ026-037-302015- FRANKLIN IA-HARDIN IA- 255 PM CDT THU JUN 30 2016 ...STRONG THUNDERSTORM NEAR IOWA FALLS... AT 254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF IOWA FALLS...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IOWA FALLS...ALDEN...BRADFORD AND POPEJOY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4265 9346 4265 9324 4248 9317 4248 9345 TIME...MOT...LOC 1954Z 337DEG 18KT 4259 9336 SKOW
Special weather statement, Jun 30, 3:15 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 315 PM CDT THU JUN 30 2016 IAZ037-302045- HARDIN IA- 315 PM CDT THU JUN 30 2016 ...STRONG THUNDERSTORM NEAR IOWA FALLS... AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IOWA FALLS...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL HARDIN COUNTY...INCLUDING THE FOLLOWING LOCATIONS: IOWA FALLS MUNICIPAL AIRPORT...BUCKEYE...ALDEN AND OWASA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4234 9311 4232 9340 4256 9344 4256 9328 TIME...MOT...LOC 2015Z 337DEG 17KT 4251 9333 SKOW
Special weather statement, Jun 30, 3:39 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT THU JUN 30 2016
IAZ093-302100-
RINGGOLD IA-
339 PM CDT THU JUN 30 2016
...STRONG THUNDERSTORM OVER SOUTHERN IOWA...
AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IRENA...OR 9 MILES SOUTHWEST OF MOUNT AYR...MOVING SOUTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REDDING...BENTON AND DELPHOS.
LAT...LON 4059 9447 4062 9447 4073 9432 4057 9409
4057 9446
TIME...MOT...LOC 2038Z 319DEG 25KT 4062 9435
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:22 PM CDT | Special Weather Statement | DMX | Crawford | 23 min |
| Jun 30, 3:34 AM CDT | Special Weather Statement | DMX | Carroll | 41 min |
| Jun 30, 6:27 AM CDT | Special Weather Statement | DMX | Taylor | 63 min |
| Jun 30, 12:30 PM CDT | Special Weather Statement | DMX | Worth | 45 min |
| Jun 30, 1:31 PM CDT | Special Weather Statement | DMX | Crawford | 44 min |
| Jun 30, 1:37 PM CDT | Special Weather Statement | DMX | Bremer, Butler | 38 min |
| Jun 30, 2:09 PM CDT | Special Weather Statement | DMX | Cerro Gordo, Hancock | 66 min |
| Jun 30, 2:19 PM CDT | Special Weather Statement | DMX | Bremer | 41 min |
| Jun 30, 2:55 PM CDT | Special Weather Statement | DMX | Franklin | 20 min |
| Jun 30, 3:15 PM CDT | Special Weather Statement | DMX | Hardin | 30 min |
| Jun 30, 3:24 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 36 min |
| Jun 30, 3:39 PM CDT | Special Weather Statement | DMX | Ringgold | 21 min |
| Jun 30, 3:56 PM CDT | Special Weather Statement | DMX | Story | 34 min |
| Jun 30, 4:21 PM CDT | Special Weather Statement | DMX | Marshall, Story | 39 min |
| Jun 30, 4:52 PM CDT | Special Weather Statement | DMX | Jasper, Polk | 53 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.